Adrenal Plus, Iodine & Me: 4 months

Posted on July 18, 2010

0


Iodoral, manufactured for Optimox Corp

It’s been a little over 4 months since I started the original regimen of Adrenal Plus, Immuplex, and Iodoral. After a short while, the Immuplex was switched for Congaplex which would consist of a different mix of immune system boosting substances. A month or so ago, the immune system boosting was done.

I think I might need a little more vitamin C though, been having a sore throat off and on.

Anyway, I noticed something really significant. I’d slacked a little with my supplements. *cringe* I know my employer, and supplier of said supplements reads some of these. Even slacking as little as I did, I noticed a HUUUUUUGE difference in my overall mood. I’d mentioned a “head in the clouds” feeling before I’d started the supplements, and it was kind of back to haunt me.

Adrenal Plus, PROGENA

Now, I admit. I’m a bit of a flake. Unfortunately, that’s a snow-flake. I’m so pale. Anyway, I have my moments which could be misinterpreted as moments of a particular hair color. But this is REAL!

My family members on my mother’s side have thyroid ‘issues’. I dunno what else to call them because only one out of the 4 immediate female family members, aside from myself, sticks to their prescribed or recommended supplements. When I was in, perhaps, 9th grade, my mother went to an immunologist that took ‘the card’. The immunologist analyzed both our blood samples (taken from our earlobes with a sterile pin prick) by microscope and pointed out the excesses in our blood.

The immunologist then recommended a thyroid supplement. I don’t remember which kind the first one was, but the one that was effective was “Raw Thyroid”. I was taking it consistently (maybe) and in 9th grade my teachers said I was much more alert. Voila!

Now, I’m much less thrilled with the thyroid I’d taken for reasons that are probably just as fickle as my memory. I am thrilled to know, however, that my body does in fact need this Iodoral and Adrenal Plus.

Advertisements
Posted in: Health